# SDR 96ZZZX2659

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4365F
- Make and model: Piper PA-28-181
- Aircraft serial: 288490082
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Line
- Part number: 62305000
- Condition: Leak
- Location: Fuel Strainer
- Part time: 968 hours
- Component: 87477002
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

A PERSISTANT FUEL STAIN WAS NOTICED AT THE FIREWALL.  UPON REMOVAL OF THE FUEL STRAINER ASSY, DISCOVERED THE FITTING ON THE INSIDE WAS CROSS-THREADED AND WEEPING FUEL.  THE REASON IT WAS CROSS-THREADED IS THAT THE FUEL LINE FROM THE FUEL SELECTOR TO THE FUEL STRAINER WAS INCORRECTLY BENT.  UPON RECEIPT OF THE NEW PART, THE STRAINER TOP WAS FOUND TO HAVE THREADS OF POOR QUALITY AND NOT ENOUGH THREADS.  PIPER CHECKED STOCK AND FOUND ALL THEIR STOCK DEFECTIVE.  FINALLY, A PROPER PART ARRIVED.  THIS WAS A FACTORY DEFECT.
